Please verify your email address to receive email notifications.

Enter your email address

We have sent you a verification email. Please check your inbox and spam folder.

Unable to send verification, please refresh and try again later.

  • Q&A with Australian Health Practitioners

    What can I do about losing weight while on Warfarin?

    My partner is taking warfarin but is in desperate need to lose weight. He cannot have any foods (or very little) that contain Vitamin K.
  • Find a professional to answer your question

  • Brian Lee

    Physiotherapist

    I graduated from the University of Melbourne in 2004 and have worked in various healthcare settings, including primary care, private practice and community health services, … View Profile

    Restriction to exercise isn't one of the contraindication for someone who is on warfarin. Exercise or not, or what exercises and how much all vary depending on individual circumstance. He needs to see a physio for more precise advice

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Contributor

Empowering Australians to make better health choices